# SDR AALA202106289005

- Difficulty date: June 27, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 22,424 hours, 8,787 cycles
- Engine: Iae V2533A5
- Engine time: 22,424 hours, 8,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17332
- Condition: Failed
- Location: Nr 1
- Part time: 22,424 hours, 8,787 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, Z
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 FAIL AFTER TAKEOFF SUSPECTED SEVERE DAMAGE. AN EMERGENCY WAS DECLARED, ACTIVATED #1 ENGINE FIRE BOTTLES AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED #1 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071004.
